# SDR FDEA201502210569

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 892 hours, 28,540 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Door
- Part number: ANB74371
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND CTR CARGO DOOR VENT ACCESS DOOR MISSING.  REPLACED CTR CARGO DOOR FAIRING FILLET DOOR.  DOOR OPERATIONS CHECKED SATISFACTORY.
